# SDR 97ZZZX921

- Difficulty date: February 10, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5074R
- Make and model: Hughes 369D
- Aircraft serial: 1151D
- Engine: Allsn 250C20B
- System (JASC): 7323 · Turbine Governor
- Part: Actuator
- Part number: 369A70023
- Condition: Defective
- Location: Gov
- Part time: 8,265 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING RUN-UP IT WAS DISCOVERED THE GOV NEEDED CONSTANT ADJUSTMENT UP AND DOWN WITH THE TRIM MOTOR.  IT WAS FOUND THAT THE TRIM MOTOR HAS SOME INTERNAL SLOP.  REPLACED TRIM MOTOR.
